home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
slide 2 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
slide 3 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
slide 4 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
slide 5 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
slide 6 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
slide 7 of 7, Advil Pain Reliever Fever Reducer Ibuprofen Tablets, 2 ct
Advil

Advil Pain Reliever Fever Reducer Ibuprofen Tablets

Ibuprofen, 200 mg, Coated Tablets

Ingredients

In each tablet Active Ingredients: Ibuprofen (NSAID) (200 mg), Pain Reliever/Fever Reducer. In each tablet Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelanitized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.